BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1987 Volume 9 >

Please use this identifier to cite or link to this item:

Title: Complex Submanifolds in almost Hermitian Manifolds
Authors: Rangelova, Penka P.
Issue Date: 1987
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 9, No 1, (1987), 71p-74p
Abstract: In this paper we prove a number of properties of σ-hypersurfaces in almost Hermitian manifold with constant pointwise antiholoimorphic sectional curvature or a vanishing Bochner curvature tensor. Characteristics of totally quasiumbilical complex submanifold in such almost Hermitian manifolds are given.
Description: [Rangelova Penka P.; Рангелова Пенка П.]
ISSN: 0204-9805
Appears in Collections:1987 Volume 9

Files in This Item:

File Description SizeFormat
Pliska-09-1987-071-074.pdf6.8 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License